# SDR DALA2018021600973

- Difficulty date: February 16, 2018
- Submitted: February 18, 2018
- Operation: Air carrier
- Aircraft: N827NW
- Make and model: Airbus A330-302
- Aircraft serial: 1716
- Aircraft time: 8,568 hours, 1,087 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY LIGHT ABOVE THE L2 DOOR INOPERATIVE.  TIGHTENED A LOOSE CONNECTION.
